# SDR AWKA20220226001

- Difficulty date: February 20, 2022
- Submitted: February 26, 2022
- Operation: Air carrier
- Aircraft: N545XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20278
- Aircraft time: 13,871 hours, 6,181 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, K, S
- Precautionary procedure: A, O

## Discrepancy

WHILE AT ALTITUDE, FLIGHT CREW RECEIVED A CYAN "R ENG HYD PUMP FAIL" CAS MESSAGE AND 0% QUANTITY SHOWING ON THE RH HYDRAULIC SYSTEM. CREW RAN THE APPROPRIATE CHECKLIST AND DECLARED AN EMERGENCY WITH ATC. AFTER CONSULTING WITH MX CONTROL, THE DECISION WAS MADE TO DIVERT TO SLC, WHERE THEY LANDED WITHOUT INCIDENT. MAINTENANCE FOUND THE #2 BRAKE SOV LEAKING AT A HYDRAULIC LINE B-NUT. THE B-NUT WAS PROPERLY TORQUED AND LEAK CHECK WAS NORMAL. THE RH HYDRAULIC CASE DRAIN AND PRESSURE FILTERS WERE INSPECTED FOR DEBRIS, WITH NO DEFECTS NOTED. THE RH ENGINE HYDRAULIC PUMP (PN: 51160-06) WAS REPLACED WITH A REPAIRED UNIT, LEAK AND OPERATIONAL CHECKS WERE NORMAL. THE AIRCRAFT WAS RETURNED TO SERVICE.
